English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2348898      Online Users : 35
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24417

Title: On fictitious frequencies using dual series representation
Authors: J. T. Chen
Contributors: NTOU:Department of Harbor and River Engineering
Date: 1998
Issue Date: 2011-10-20T08:12:15Z
Abstract: This paper discusses the non-uniqueness of solutions of boundary integral formulations of acoustic scattering problems due to fictitious frequencies. The author then shows how fictitious eigenvalues arise in numerical solutions of such problems using the BEM method.
Relation: 25(5), pp.529-534
URI: http://ntour.ntou.edu.tw/handle/987654321/24417
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback